# SDR CALA2025100709717

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N17405
- Make and model: Boeing 737-9
- Aircraft serial: 67647
- Aircraft time: 1,360 hours, 439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BRACKET AT 1R LOOSE.  ADJUSTED GIRT BAR RETAINER CLIPS ON DOOR 1 REF AMM 25-66-01-200-802. GIRT BAR STOWS SECURELY.
